# SDR DALA2022020700751

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31983
- Aircraft time: 15,563 hours, 6,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2112317) DURING INSPECTION FOUND LIGHTNING STRIKE ON FUSELAGE SKIN ATTACH FASTENER 3 INCHES FWD STA 500I AT STR 25L. COMPLIED WITH ENGINEERING REPAIR INSTRUCTIONS 597141-14. INSTALLED REPAIR PARTS -1, -2 AND -3 IAW B737-900ER SRM 53-00-01-2R PROCEDURE 1 STEP 4 N AND O ( 509427 ) APPLIED A FILLET SEAL TO THE REPAIR PARTS IAW B 737-900ER SRM 53-00-01-2R.
